Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Ask a Urologist   »  

Why am I getting pain in back of penis after an intercourse?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9102 Questions
Question
Hello Doctor, In the recent days I get a strange pain in my penis whenever I have intercourse with my spouse. I.e., after the intercourse is done I get a pain in the backend of my penis (sort of pull in the nerve) and I feel like to pass urine for couple of times. Pain remains for sometime and disappears after a while when urine is passed forcefully. Though I get a good erection but it doesn't long last as it use to be in my earlier days. I do feel that I don't have much energy in my legs next day morning and feel weak. Recently I was diagnosed for lack of vitamin D due to weakness and stress and was under medicine (Remylin D) for 2-3 months and stopped now
Posted Tue, 7 Jan 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 47 hours later
Brief Answer: It is likely to be due to inflammation of Urethra Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have severe pain in your penis after intercourse. During erection there is increased flow of blood to penis to the extent of 12 times than normal.which causes congestion of urethra .During ejaculation the thick semen remains attached to the urethral mucosa which gives rise to urge to pass urine for couple of times .The pain in penis is due to combined effect of congestion and thick semen and pain subsides after passing urine as the semen gets washed away while urinating. As regards your problem of erection lasting for a short period this is most likely to be due to anxiety and stress .This is insignificant and does happen to every body at some point of time in life. Do not worry It will get resolved over a period of time. Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. You can take Sildenafil once daily on demand ( 1 Hour before sex) to sustain erection for a long time and delay ejaculation. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Why am I getting pain in back of penis after an intercourse? 12 hours later
Hello Doctor Thanks for your detailed answer, this really helps for me to concentrate on my health. One small correction in my earlier request is that I feel like urinating only after the sex and not during our before to it. Even the pain occurs to me only after having intercourse.
 
 
Answered by Dr. P. T. Patil 55 minutes later
Brief Answer: This is due to semen attached to urethral mucosa. Detailed Answer: Hello Thanks for follow up. I have explained in detail about the cause of pain and urge to pass urine .Do not worry this happens to 70% of men after intercourse and is insignificant, Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor